Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 670786, 22 pages
http://dx.doi.org/10.1155/2011/670786
Research Article

Global Mild Solutions and Attractors for Stochastic Viscous Cahn-Hilliard Equation

1Department of Mechanic, Mechanical College, Tianjin University, Tianjin 300072, China
2Department of Mathematics, School of Science, Tianjin University, Tianjin 300072, China
3Department of Applied Mathematics, Illinois Institute of Technology, Chicago, IL 60616, USA

Received 22 March 2011; Accepted 19 May 2011

Academic Editor: Nicholas D. Alikakos

Copyright © 2011 Xuewei Ju et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Novick-Cohen, “On the viscous Cahn-Hilliard equation,” in Material Instabilities in Continuum Mechanics and Related Mathematical Problems, J. M. Ball, Ed., pp. 329–342, Oxford University Press, New York, NY, USA, 1988. View at Google Scholar · View at Zentralblatt MATH
  2. C. M. Elliott and A. M. Stuart, “Viscous Cahn-Hilliard equation. II. Analysis,” Journal of Differential Equations, vol. 128, no. 2, pp. 378–414, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. C. Cardon-Weber, “Cahn-Hilliard stochastic equation: existence of the solution and of its density,” Bernoulli, vol. 7, no. 5, pp. 777–816, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. B. Walsh, “An introduction to stochastic partial differential equations,” in École d'été de probabilités de Saint-Flour, vol. 1180 of Lecture Notes in Math., pp. 265–439, Springer, Berlin, Germany, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. Antonopoulou and D. Karali, “Existence of solution for a generalized stochastic Cahn-Hilliard equation on convex domains,” Discrete and Continuous Dynamical Systems—Series B, vol. 16, no. 1, pp. 31–55, 2011. View at Publisher · View at Google Scholar
  6. D. Antonopoulou and D. Karali, “Existence of solution for a generalized Cahn-Hilliard equation with forcing terms,” Discrete and Continuous Dynamical Systems—Series A, vol. 30, no. 4, pp. 1037–1054, 2011. View at Publisher · View at Google Scholar
  7. H. Crauel and F. Flandoli, “Attractors for random dynamical systems,” Probability Theory and Related Fields, vol. 100, no. 3, pp. 365–393, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. B. Schmalfuss, “Backward cocycles and attractors of stochastic differential equations,” in Proceedings of the International Seminar on Applied Mathematics-Nonlinear Dynamics, W. Reitmann, T. Riedrich, and N. Koksch, Eds., pp. 185–192, 1992.
  9. G. D. Prato and A. Debussche, “Stochastic Cahn-Hilliard equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 26, no. 2, pp. 241–263, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. N. Carvalho and T. Dlotko, “Dynamics of the viscous Cahn-Hilliard equation,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 703–725, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. G. R. Sell and Y. You, Dynamics of Evolutionary Equations, vol. 143 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2002.
  12. G. D. Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, Mass, USA, 1992. View at Publisher · View at Google Scholar
  13. L. Arnold, Random Dynamical Systems, Springer Monographs in Mathematics, Springer, Berlin, Germany, 1998.
  14. H. Crauel, A. Debussche, and F. Flandoli, “Random attractors,” Journal of Dynamics and Differential Equations, vol. 9, no. 2, pp. 307–341, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. Bessaih, “Stochastic weak attractor for a dissipative Euler equation,” Electronic Journal of Probability, vol. 5, no. 3, pp. 1–16, 2000. View at Google Scholar · View at Zentralblatt MATH